Jan Sanders
Jan Sanders
Email verificata su cs.vu.nl
Titolo
Citata da
Citata da
Anno
Averaging methods in nonlinear dynamical systems
JA Sanders, F Verhulst, J Murdock
Springer 59, xxii+ 431, 2007
25162007
On the integrability of homogeneous scalar evolution equations
JA Sanders, JP Wang
Journal of differential equations 147 (2), 410-434, 1998
1371998
Nilpotent normal formas and representation theory of sl (2, R), Multiparameter Bifurcation Theory
R Cushman
Contemporary Math. 56, 31-51, 1986
1321986
Further reduction of the Takens-Bogdanov normal form
A Baider, JA Sanders
Journal of Differential Equations 99 (2), 205-244, 1992
1261992
Melnikov's method and averaging
JA Sanders
Celestial Mechanics 28, 171-181, 1982
951982
On the number of critical points of the period
SN Chow, JA Sanders
Journal of differential equations 64 (1), 51-66, 1986
901986
Integrable systems in n-dimensional Riemannian geometry
JA Sanders, JP Wang
arXiv preprint math/0301212, 2003
762003
Integrable systems in three-dimensional Riemannian geometry
GM Beffa, JA Sanders, JP Wang
Journal of nonlinear science 12 (2), 143-167, 2002
742002
One symmetry does not imply integrability
F Beukers, JA Sanders, JP Wang
journal of differential equations 146 (1), 251-260, 1998
611998
Are higher order resonances really interesting?
J Sanders
Celestial mechanics 16 (4), 421-440, 1977
591977
Normal form theory and spectral sequences
JA Sanders
Journal of Differential Equations 192 (2), 536-552, 2003
502003
Integrable systems and their recursion operators
JA Sanders, JP Wang
Nonlinear Analysis-Theory Methods and Applications 47 (8), 5213-5240, 2001
502001
The Stanley decomposition of the harmonic oscillator
LJ Billera, R Cushman, JA Sanders
Indagationes Mathematicae (Proceedings) 91 (4), 375-393, 1988
471988
A codimension two bifurcation with a third order Picard-Fuchs equation
R Cushman, JA Sanders
Journal of differential equations 59 (2), 243-256, 1985
461985
A survey of invariant theory applied to normal forms of vectorfields with nilpotent linear part
R Cushman, JA Sanders
IMA 19, 82, 1990
411990
Coupled cell networks: semigroups, Lie algebras and normal forms
B Rink, J Sanders
Transactions of the American Mathematical Society 367 (5), 3509-3548, 2015
382015
Transvectants, modular forms, and the Heisenberg algebra
PJ Olver, JA Sanders
Advances in Applied Mathematics 25 (3), 252-283, 2000
382000
On the integrability of non-polynomial scalar evolution equations
JA Sanders, JP Wang
Journal of Differential Equations 166 (1), 132-150, 2000
372000
Unique normal forms: The nilpotent Hamiltonian case
A Baider, JA Sanders
Journal of differential equations 92 (2), 282-304, 1991
371991
On integrability of systems of evolution equations
F Beukers, JA Sanders, JP Wang
Journal of Differential Equations 172 (2), 396-408, 2001
342001
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20